# SDR FDEA202302030242

- Difficulty date: February 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: AFA7789539
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, SEAT TRACK CORRODED AT APPR. STATION 1800, RBL -72. REMOVED AND REPLACED SEAT TRACK AFA7789-539 AT STATION 1800-1887 RBL72 IAW DWG   AFA7433
